# SDR C77A20151218002

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 21,918 hours, 12,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 77943572
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER OVERHEAD EXIT SIGN NOT ILLUMINATING DURING OPERATIONS CHECKS.  R & R ELPU FUSE IAW SMPE 17X-33-002 RI.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
